Contraceptive pill and body fat distribution
May be a case of TMI here, so be warned, but I need some advice.
I have been on the combined pill for nearly 12 years now. I have what's called cervical erosion which is likely caused by the pill. It's not life threatening it's just irritating. Here's a link to explain it: Cervical ectropion - Wikipedia, the free encyclopedia
I had my cervix cauterised about 4 years ago but the erosion came back. The only side affect I have is post coital bleeding, which lasts for a very very long time, weeks sometimes. My smears are perfectly healthy, there's nothing else wrong with me. The only pill I get on with (e.g. doesn't make me mental!) is Marvelon: Ethinylestradiol 30 micrograms, desogestrel 150 micrograms or equivalent brand like Gedarel.
I looked into using a diaphragm but I hated it and actually couldn't get it out! My doctor had to retrieve it! I might try again. If I come off the pill, and I know I do not want any other form of hormonal contraceptive, and I cannot use the coil because of my history of cervical erosion. So condoms are probably the only solution.
All this aside, I want to talk about my figure. I am pear shape. Trouble is, as I started taking the pill when I was 16 for acne and cramps, I have no idea what I might look like as a 27 year old woman without it. This frightens me! I am scared of how my body may change. I have read on here and other places that estrogen is linked with acculmulation of thigh fat. I have cellulite also, which practically vanished when I came off the pill for a few weeks about 3 years ago. You know what else I'm scared of? Losing my boobs. I guess if I lose weight evenly that's OK / good, but I don't want to lose my boobs and be stuck with the chunky thighs.
Can anyone relate? Has anyone seen their fat distribution change when coming off the pill? Did you lose your boobs, or cellulite?
Thanks in advance.
Last edited by Nibbler; 05-25-2012 at 05:31 AM.